BibTeX record journals/jcss/JohnsonK84

download as .bib file

@article{DBLP:journals/jcss/JohnsonK84,
  author    = {David S. Johnson and
               Anthony C. Klug},
  title     = {Testing Containment of Conjunctive Queries under Functional and Inclusion
               Dependencies},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {28},
  number    = {1},
  pages     = {167--189},
  year      = {1984},
  url       = {http://dx.doi.org/10.1016/0022-0000(84)90081-3},
  doi       = {10.1016/0022-0000(84)90081-3},
  timestamp = {Tue, 05 Jul 2011 11:10:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/JohnsonK84},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}